# SDR AALA202101299023

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 11,391 hours, 4,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EXTERNAL EMERGENCY LIGHTS AT OVERWING ON BOTH SIDES INOPERATIVE.  INSTALLED EMERGENCY LIGHT BATTERY PACKS AT ROWS 8 AND 21, PER AMM 33-51-06.
